# SDR GTIA200600026

- Difficulty date: April 29, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N583NK
- Make and model: Airbus A320*
- Aircraft serial: 1195
- Aircraft time: 18,022 hours, 7,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR STRUCTURE FLOOR SUPPORT Y-254 AT FS 20.  CUT OUT DAMAGED AREA, REPAIRED.
